CareLit Fachartikel

Phenprocoumon-induced liver injury

BK Straub, V Dries, HU Kasper, E Schömig, U Drebber, C Langner, HP Dienes, P Schirmacher · Zeitschrift für Gastroenterologie · 2015 · Heft 01

Dokument
986062
CareLit-ID
Jahr
2015
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
BK Straub, V Dries, HU Kasper, E Schömig, U Drebber, C Langner, HP Dienes, P Schirmacher
Ausgabe
Heft 01 / 2015
Seiten
–
Erschienen: 2015-01-16 00:00:00
ISSN
0044-2771

Zusammenfassung

Introduction: Phenprocoumon (Marcumar®), a derivative of 4-hydroxycoumarin with similarity to warfarin, is the most frequently used oral anticoagulant drug in continental europe. Apart from bleeding disorders, other adverse reactions are rare due to its mechanism of action. In the last years, hepatotoxicity has been observed and several case reports have been published. Yet, so far, no systematic analyses of this potentially life-threatening complication have been performed. Material & Methods: We analysed the clinical presentation and the liver histology of 53 patients with hepatic disease of unknown origin, wh…

Schlagworte

Zeitschrift für Gastroenterologie